# SDR IPXA11670829

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1439-1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D468301 AREA A DAMAGE EXTENDS FROM BS1439 TO BS1461 AND FROM  S34L TO S38R. THE DAMAGE CONSISTS OF DENTS, GOUGE AND PUNCTURES IN SKIN.  STRINGERS S37L, S38L, S39L AND S39R ARE SEVERED.  STRINGER 35L AND 38R ARE DEFORMED.  ALL DAMAGE REMOVED AND PERFORMED REPAIR IAW EO B767-5300-45359-A AND SRM 53-60-01-2R1.  THIS IS A MAJOR REPAIR.
